# SDR SWAA2020012840809

- Difficulty date: January 12, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,034 hours, 11,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER FLANGE OF INBOARD CREASE BEAM AT FORWARD SERVICE DOOR BS 294+8 - 312+1 0, RBL 56, WL 207.  REMOVED AND REPLACED THE THRESHOLD SUPPORT ANGLE AT FORWARD SERVICE DOOR INNER CHORD MOPSILL STA 294+8-312+10 RBL56 WL207 DUE TO OUT OF LIMITS CORROSION 100% MATERIAL LOSS AROUND FASTENER HOLES IAW SRM 51-10-02-0G-0, SRM 51-10-02-0G-0 AND DRAWING 141A8310.
